MAUDE Adverse Event Report: Roche Diagnostics cobas 6000 e601 module; IMMUNOCHEMISTRY ANALYZER

Roche Diagnostics cobas 6000 e601 module; IMMUNOCHEMISTRY ANALYZER
Model Number e601
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys troponin t gen 5 stat and elecsys probnp ii stat results for 9 patient samples on a cobas 6000 e601 module.Examples for 2 patients were provided.Patient 1's initial troponin result was 188 ng/l.The repeat result on another e601 module was 483 ng/l.Patient 2's initial probnp result was 116 pg/ml.The repeat result on another e601 module was 543 ng/l.The repeat results were deemed to be correct.The samples were repeated due to an abnormal qc.
 
Additional Manufacturer Narrative
The elecsys troponin t gen 5 stat reagent lot number was 92446500, and the expiration date is 30-apr-2027.The elecsys probnp ii stat reagent lot number is 88096700, and the expiration date is 31-oct-2026.Qc was within range prior to the event.A field service engineer (fse) determined that the pre-wash sipper mechanism was having intermittent issues and replaced it.The investigation determined that the service actions resolved the issue.

Brand Name
cobas 6000 e601 module
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50866835
Report Number1823260-2026-03902
Device Sequence Number16131329
Product Code JJE
UDI-Device Identifier04015630924714
UDI-Public04015630924714
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Numbere601
Device Catalogue Number04745922001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown